MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLE

HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Patient pushes the plunger and the dialed units is not delivered.Says only half the units comes out ~usually around 15-18 units.When this happen, she simply replaces the pen needle 'tip' as she calls it uses 90-degree injection technique as recommended by her doctor.Injects 1x per day.Uses lantus solostar - injects 37 units, she does not reuse her needles, she has 12 left in the box.

Brand Name
MEMBER'S MARK PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8526754
Report Number9613304-2019-00044
Device Sequence Number1884325
Product Code FMI
UDI-Device Identifier10078742257720
UDI-Public(01)10078742257720(17)230301(10)Y58F7
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2023
Device Model Number32G X 4MM
Device Catalogue Number8930
Device Lot NumberY58F7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1